# SDR ASOA051102S

- Difficulty date: December 16, 2005
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE LT SIDE STA 349 TRANSVERSE BEAM, UPPER SURFACE AT THE PASSENGER DOOR, WAS FOUND TO BE CORRODED BEYOND LIMITS.  AFTER MAINTENANCE ALODINED, PRIMED, AND PAINTED THE LT SIDE STA 349 TRANSVERSE BEAM UPPER SURFACE, AT THE PASSENGER DOOR, IAW SRM, IT WAS FOUND TO BE WITHIN ACCEPTABLE LIMITS. (K)
